Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Week 7.0
 
© by ME! >.<

Week 7.0

This is the second week after switching from Duac once daily to oxytetracycline and differin. It's been a terrible week for my face since the initial breakout stage for differin is happening. Also, due to stress for my coming exams i'm having extreme breakouts.


Copyright

© by ME! >.<
    From the album:

    Acne Progress

    • 34 pictures
    • 0 comments
    • 28 image comments

    Photo Information for Week 7.0

    Camera information


      Recommended Comments

      I am so sorry that all of this is happening to you. I know how it feels to be exposed to the world without your best face forward. It is like, do I wear a hat? Should I wear neutral colors so I don't stand out so much? I hope that your exams went well though.

      Share this comment


      Link to comment

      Yeah, it's quite terrible, but it's life. Hopefully if i keep using the stuff my doctor prescribed it will start getting better.

      Share this comment


      Link to comment

      thanks for the encourgement, it's a bit better than this now. But, i'm suffering from the aftermath, yup, the hyperpigmentation >.<

      Share this comment


      Link to comment

      Join the conversation

      You can post now and register later. If you have an account, sign in now to post with your account.

      Add a comment...

      ×   Pasted as rich text.   Paste as plain text instead

        Only 75 emoji are allowed.

      ×   Your link has been automatically embedded.   Display as a link instead

      ×   Your previous content has been restored.   Clear editor

      ×   You cannot paste images directly. Upload or insert images from URL.

      ×